# SDR AALA202502031739

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 64,915 hours, 27,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16DEF OVERHEAD "EXIT" LIGHT IS BROKEN AND HANGING. READJUSTED OVERHEAD EXIT LIGHT ON ROW 16DEF. OPERTIONAL CHECK GOOD. PER AMM 33-51-03.
